It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Accutane Question
Mar 31, 2010
So I've had persistent acne for about 10 years now. Up until about 4 years ago it was very mild, but now I have started to develop cysts on my forehead which are painful. Thinking about trying low-dose accutane, (20mg/day), but I'm scared of the side-effects.

Everyone talks about red-marks that they develop that take time to fade, are they just talking about typical acne scars or does accutane make you more prone to scarring from pimples? Also, ive heard that your skin/hair can become permanently dull/dry, you lose all your glow, is this true? Finally, what are the chances of permanent hair thinning on low-dose?





All times are GMT -7. The time now is 12:07 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!